PlusPharma Acetaminophen 500mg Caplets 1000 Count

    Regular price $21.95 Sale


    Purchase Options
    Delivery Frequency
    - +
    Free Shipping & Returns
    Free Delivery:
    Free Shipping & Returns
    Expedited Delivery:
    • Temporarily relieves minor aches and pains due to: headache - muscular aches - backache - minor pain of arthritis - the common cold - toothache - premenstrual and menstrual cramps and temporarily reduces fever
    • Directions - do not take more than directed (see overdose warning) adults and children 12 years and over


    Compare to the active ingredient in Extra Strength Tylenol. Pain reliever/fever reducer. Contains no aspirin. 1000 Tablets..


    Related Products

    Acetaminophen 500 mg

    Povidone, pregelatinized starch, sodium starch glycolate, stearic acid

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Acetaminophen 500 mg

    Povidone, pregelatinized starch, sodium starch glycolate, stearic acid

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Reviews